MAUDE Adverse Event Report: RICHARD WOLF GMBH WORKING ELEMENT PASSIVE BIPO

RICHARD WOLF GMBH WORKING ELEMENT PASSIVE BIPO
Model Number 8680.224
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rwmic considers this case open.The user facility and manufacturer will be contacted again in an effort to collect missing information.
 
Event or Problem Description
On (b)(6) 2018, richard wolf medical instruments corporation (rwmic) was served with a patient lawsuit involving a "button type bipolar prostate resector and/or electrosurgical generator".On (b)(6) 2016, the patient underwent a procedure described as "cystoscopy with urethral dilation, transurethral resection/ablation of prostate with bipolar".During said procedure, the patient was under general anesthesia and suffered thermal injury to their bladder and urethra.At this time, the involvement of richard wolf products has not been confirmed.However, the following are considered suspect products and mdrs will be submitted for each until the user facility is able to confirm that no richard wolf products were involved: 8680.225 working element passive bipo 0/12/30 (mdr 1418479-2018-00051), 8680.224 working element passive bipo 0/12/30 (mdr), 46300223 bivap electrode bipo 22fr 12/30 (mdr 1418479-2018-00053), 46300243 bivap electrode bipo 24-26fr 12/30 (1418479-2018-00054).

Brand Name
WORKING ELEMENT PASSIVE BIPO
Common Device Name
WORKING ELEMENT PASSIVE BIPO
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key8237997
Report Number1418479-2018-00052
Device Sequence Number19380532
Product Code FDC
UDI-Device Identifier04055207042946
UDI-Public04055207042946
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2018
Report Date (Section F) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8680.224
Device Catalogue Number8680.224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/10/2018
Event Location Hospital
Date Report to Manufacturer01/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Date Report Sent to FDA01/10/2019